# SDR USAA2010092792107

- Difficulty date: September 27, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 6,930 hours, 2,049 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F10001903
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 198 - SAN - EEL - L1 EMERGENCY LIGHT LENS MISSING (BOTTOM FWD).  MAINTENANCE INSTALLED NEW EMERGENCY LIGHT LENS AT L1 DOOR.
